# SDR NACA2023080900001

- Difficulty date: August 9, 2023
- Submitted: August 15, 2023
- Operation: Air carrier
- Aircraft: N565NC
- Make and model: Boeing 767-300
- Aircraft serial: 30565
- Aircraft time: 76,431 hours, 17,655 cycles
- Engine: Pwa PW4062
- Engine time: 1,319 hours, 543 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L ENG A/O VALVE EICAS MSG. DEFERRED PER MEL 75-21-02A CAT C ON 8/10/2023
